# SDR ERAA064355

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N291EH
- Make and model: Bolkms BO105S
- Aircraft serial: S842
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: E23037413
- Condition: Mismanufactured
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW OUTER SHAFT HAS UNDERSIZE NR 5 BEARING JOURNAL.
